MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 869-011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.X-ray review: post-op x-rays from thoraco-sacral fusion show a rod fracture at l3-4.By report x-rays are 5 years post surgery.Instrumentation and deformity correction appears adequate.Given the length of time from surgery this is likely a result of non-union.
 
Event or Problem Description
Pre-op diagnosis: scoliosis procedure used: posterior scoliosis correction it was reported that the patient underwent surgery in which the rod was implanted.Post-op, the rod was found to be broken on (b)(6) 2017.Patient underwent correction surgery where two connectors with one parallel rod were implanted at the level of the broken rod.No patient complications were reported as a result of the event.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6889498
Report Number1030489-2017-02101
Device Sequence Number116236
Product Code KWP
UDI-Device Identifier00721902750991
UDI-Public00721902750991
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K031655
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number869-011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2017
Initial Report FDA Received Date09/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight80